MathSciNet Relay Station
MathSciNet bibliographic data
MR2819219 06A07 (05A05)
Vatter, Vincent; Waton, Steve On partial well-order for monotone grid classes of permutations. Order 28 (2011), no. 2, 193–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement